# SDR CA121218013

- Difficulty date: December 3, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 2,215 hours
- Engine: Lyc TIO540J2BD
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Bolt
- Part number: 5TD2145
- Condition: Missing
- Location: Turbocharger
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING  INSPECTION, THE LT ENGINE TURBO ATTACH BOLTS FOUND MISSING. TURBO WAS FOUND RESTING AGAINST THE ENGINE MOUNT AND WAS BEING SUPPORTED BY THE EXHAUST PIPES AND TOP MOUNT BRACKET ONLY.  WHEN RE-POSITIONED, INTAKE CASE WAS FOUND UNSERVICEABLE DUE TO CHAFING AGAINST ENGINE MOUNT.  TURBO WAS SENT AWAY FOR REPAIR, REQUIRING INTAKE CASE REPLACEMENT. TURBO RE-INSTALLED WITH NEW BOLTS.
